CureZone   Log On   Join
Re: Anxiety/Heart racing symptoms after liver flush.
 
Bananabender Views: 5,514
Published: 12 years ago
 
This is a reply to # 1,326,940

Re: Anxiety/Heart racing symptoms after liver flush.


Telman you said:

Overdose symptoms are the same as hypo-thyroid condition. The signs are irregular heartbeat; tachycardia insomnia nervousness headache diarrhoea tremor arrhythmia and heat intolerance.

I think the "hypo-thyroid" may be a typo. The symptoms you refer to are those of hyper-thyroid.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.672 sec, (1)